Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Strong heredity in radical classes

Richard Tangeman

Vol. 42 (1972), No. 1, 259–265
Abstract

In a recent paper, W. G. Leavitt has called a radical class 𝒫 in a universal class 𝒲 of not necessarily associative rings strongly hereditary if 𝒫(I) = I ∩𝒫(R) for all ideals I of any ring R ∈𝒲. In this paper, strongly hereditary radicals are investigated and a new construction is provided for the minimal strongly hereditary radical containing a given class in 𝒲. Nonassociative versions of some results of E. P. Armendariz on semisimple classes are proved, including a characterization of semisimple classes corresponding to strongly hereditary radicals.

Mathematical Subject Classification 2000
Primary: 17A99
Secondary: 08A25
Milestones
Received: 12 April 1971
Published: 1 July 1972
Authors
Richard Tangeman